Research

Items by Harris, Dr Simon

Up a level
Export as [feed] RSS 1.0 [feed] Atom [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 20.

Book Sections

Hardy, R. and Harris, S. C., 2013. Some path large-deviation results for a branching diffusion. In: Englander, J. and Rider, B., eds. Advances in Superprocesses and Nonlinear PDEs. New York: Springer, pp. 61-91. (Springer Proceedings in Mathematics & Statistics; 38)

Harris, S. C. and Roberts, M. I., 2012. Branching Brownian motion: Almost sure growth along scaled paths. In: Séminaire de Probabilités XLIV. Vol. 2012. Berlin: Springer, pp. 375-399. (Lecture Notes in Mathematics; 2046)

Articles

Bocharov, S. and Harris, S.C., 2014. Branching Brownian Motion with Catalytic Branching at the Origin. Acta Applicandae Mathematicae

Harris, S. C. and Roberts, M. I., 2012. The unscaled paths of branching Brownian motion. Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, 48 (2), pp. 579-608.

Berestycki, J., Harris, S. C. and Kyprianou, A. E., 2011. Travelling waves and homogeneous fragmentation. Annals of Applied Probability, 21 (5), pp. 1749-1794.

Berestycki, J., Brunet, E., Harris, J. W. and Harris, S. C., 2010. The almost-sure population growth rate in branching Brownian motion with a quadratic breeding potential. Statistics & Probability Letters, 80 (17-18), pp. 1442-1446.

Englander, J., Harris, S. C. and Kyprianou, A. E., 2010. Strong law of large numbers for branching diffusions. Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, 46 (1), pp. 279-298.

Harris, S. C., Knobloch, R. and Kyprianou, A. E., 2010. Strong law of large numbers for fragmentation processes. Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, 46 (1), pp. 119-134.

Harris, J. W. and Harris, S. C., 2009. Branching Brownian motion with an inhomogeneous breeding potential. Annales De L Institut Henri Poincare-Probabilites Et Statistiques, 45 (3), pp. 793-801.

Hardy, R. and Harris, S. C., 2009. A spine approach to branching diffusions with applications to L-p-convergence of martingales. Séminaire de Probabilités XLII, 1979, pp. 281-330.

Harris, S. C. and Roberts, M. I., 2009. Measure changes with extinction. Statistics & Probability Letters, 79 (8), pp. 1129-1133.

Git, Y., Harris, J. W. and Harris, S. C., 2007. Exponential growth rates in a typed branching diffusion. Annals of Applied Probability, 17 (2), pp. 609-653.

Harris, J. W. and Harris, S. C., 2007. Survival probabilities for branching Brownian motion with absorption. Electronic Communications in Probability, 12, pp. 81-92.

Harris, J. W., Harris, S. C. and Kyprianou, A. E., 2006. Further probabilistic analysis of the Fisher-Kolmogorov-Petrovskii-Piscounov equation: one-sided travelling waves. Annales de l'Institut Henri Poincare B Probabilites et Statistiques, 42 (1), pp. 125-145.

Hardy, R. and Harris, S. C., 2006. A conceptual approach to a path result for branching Brownian motion. Stochastic Processes and their Applications, 116 (12), pp. 1992-2013.

Harris, S. C., 2000. Convergence of a Gibbs-Boltzmann random measure for a typed branching diffusion. Seminaire de Probabilities (Strasbourg), 34, pp. 239-256.

Harris, S. C., Sibson, R. and Williams, D., 1999. Scaling random walks on arbitrary sets. Mathematical Proceedings of the Cambridge Philosophical Society, 125 (3), pp. 535-544.

Harris, S. C., 1999. Travelling-waves for the FKPP equation via probalistic arguments. Proceedings of the Royal Society of Edinburgh Section A - Mathematics, 129 (3), pp. 503-517.

Harris, S. C. and Williams, D., 1996. Large-deviations and martingales for a typed branching diffusion, 1. Asterique, 236, pp. 133-154.

Champneys, A., Harris, S. C., Toland, J., Warren, J. and Williams, D., 1995. Algebra, analysis and probability for a coupled system of reaction-diffusion equations. Philosophical Transactions: Mathematical, Physical and Engineering Sciences, 350 (1692), pp. 69-112.

This list was generated on Tue Sep 23 21:27:06 2014 IST.